[1]杨旭,国洪松*.基于临界Galton -Watson过程的随机游动的大偏差[J].延边大学学报(自然科学版),2020,(2):101-105155.
 YANG Xu,GUO Hongsong*.Large deviation of random walk indexed bycritical Galton-Watson process[J].Journal of Yanbian University,2020,(2):101-105155.
点击复制

基于临界Galton -Watson过程的随机游动的大偏差

参考文献/References:

[1] NAGAEV A V. On estimating the expected number of direct descendants of a particle in a branching process[J].Theor Probab Appl, 1967,12:314-320.
[2] PAKES A G. Non -parametric estimation in the Galton -Watson process[J]. Mathematical Biosciences, 1975,26(1/2):1-18.
[3] JACOB C, PECCOUD J. Estimation of the parameters of a branching process from migrating binomial observations[J]. Advances in Applied Probability, 1998,30(4):948-967.
[4] KLAUS F, VITALI W. Large deviations for sums indexed by the generations of a Galton -Watson process[J]. Probability Theory and Related Fields, 2008,141(3):445-470.
[5] PIAU D. Immortal branching Markov processes: averaging properties and PCR applications[J]. Annals of Probability, 2004,32(1A):337-364.
[6] ATHREYA K B, NEY P E. Branching Processes[M]. New York: Springer Berlin Heidelberg, 1972:19-20.
[7] NAGAEV S V, VAKHTEL V I. On the local limit theorem for a critical Galton -Watson process[J]. Theory of Probability and Its Applications, 2006,50(3):400-419.
[8] OOMMEN B J, KIM S W, HORN G. On the estimation of independent binomial random variables using occurrence and sequential information[J]. Pattern Recognition, 2007,40(11):3263-3276.
[9] ATHREYA K B, VIDYASHANKAR A N. Large deviation rates for branching processes. II. The multitype case[J]. Annals of Applied Probability, 1995,5(2):566-576.
[10] CROYDON D, KUMAGAI T. Random walks on Galton -Watson trees with infinite variance offspring distribution conditioned to survive[J]. Electronic Journal of Probability, 2012,13(19):1419-1441.
[11] RUDZKIS R, SAULIS L, STATULEVI V. Large deviations of sums of independent random variables[J]. Lithuanian Mathematical Journal, 1979,19(1):118-125.
[12] 潘生,王月娇,谷玉.Galton -Watson 过程收敛速率的一个充要条件[J].数学理论与应用,2015(4):35-40.
[13] 赵丽华,雷恩林,卢准炜,等.独立同分布随机环境中两性Galton -Watson分支过程灭绝概率的渐近行为[J].应用概率统计,2011,27(3):289-296.

备注/Memo

收稿日期: 2020-06-01 基金项目: 国家自然科学基金资助项目(11801556)
*通信作者: 国洪松(1989—),女,博士,讲师,研究方向为分支过程和随机树.

更新日期/Last Update: 2020-08-18